# SDR ABXA9800043

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 390D
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, B

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED IN CRUISE.  DISCHARGED BOTH NR 1 AND NR 2 FIRE BOTTLES.  SHUTDOWN NR 1 ENGINE, DIVERTED TO UNSCHEDULED LANDING.  LANDING UNEVENTFUL.  DETERMINED TO BE FALSE WARNING.  INSPECTED ALL WIRING AND FIRE WARNING LOOPS.  REPLACED FIRE WARNING SYSTEM AMPLIFIER.  SYSTEM OPS CHECKED GOOD IAW DC8 MM 26-10-00.
